Title: | Embedding cycles in IEH graphs |
Authors: | Chang, HY Chen, RJ 資訊工程學系 Department of Computer Science |
Keywords: | hypercubes;embedding;Hamiltonian cycles;Incrementally Extensible Hypercubes;interconnection networks |
Issue Date: | 14-Oct-1997 |
Abstract: | We embed cycles into IEH graphs. First, IEH graphs are proved to be Hamiltonian except when they are of size 2(n) -1 for all n greater than or equal to 2. Next, we show that for an IEH graph of size N, an arbitrary cycle of even length N-e where 3 < N-e < N is found. We also find an arbitrary cycle of odd length N-o where 2 < N-o < N if and only if a node of this graph has at least one forward 2-Inter-Cube (IC) edges. These results help describe the whole cycle structure in IEH graphs. (C) 1997 Elsevier Science B.V. |
URI: | http://dx.doi.org/10.1016/S0020-0190(97)00147-6 http://hdl.handle.net/11536/149687 |
ISSN: | 0020-0190 |
DOI: | 10.1016/S0020-0190(97)00147-6 |
Journal: | INFORMATION PROCESSING LETTERS |
Volume: | 64 |
Begin Page: | 23 |
End Page: | 27 |
Appears in Collections: | Articles |